# SDR XDKC20140304001

- Difficulty date: March 4, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N9515G
- Make and model: Cessna U206F
- Aircraft serial: U20601715
- Aircraft time: 12,688 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 121160610
- Condition: Corroded
- Location: Zone 100
- Part time: 12,688 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED HEAVY CORROSION AT BS 112 SEAT BELT ATTACH BRACKET.
